# SDR VJ9800626

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160 - 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT (60-2576) AT FS 200, T-CAP UPPER SURFACE AND FASTENER HOLES AT FS 160 TO 219 CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW DC9 SRM 51-10-3, 51-30-2, 51-10-4, 51-10-3 53-01, FIG 1.
